RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 7, Pages 53–62 (Mi fpm1173)  

Regev's and Amitsur's conjectures for codimensions of generalized polynomial identities

A. S. Gordienko

M. V. Lomonosov Moscow State University

Abstract: Let $A$ be a finite-dimensional associative algebra over a field of characteristic 0. Then there exist $C\in\mathbb Q_+$ and $t\in\mathbb Z_+$ such that $\mathrm{gc}_n(A)\sim Cn^td^n$ as $n\to\infty$, where $d=\mathrm{PI}\exp(A)$. In particular, Amitsur's and Regev's conjectures hold for the codimensions $\mathrm{gc}_n(A)$ of generalized polynomial identities.

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:2, 188–194

Bibliographic databases:

UDC: 512.552.4

Citation: A. S. Gordienko, “Regev's and Amitsur's conjectures for codimensions of generalized polynomial identities”, Fundam. Prikl. Mat., 14:7 (2008), 53–62; J. Math. Sci., 164:2 (2010), 188–194

Citation in format AMSBIB
\Bibitem{Gor08}
\by A.~S.~Gordienko
\paper Regev's and Amitsur's conjectures for codimensions of generalized polynomial identities
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 7
\pages 53--62
\mathnet{http://mi.mathnet.ru/fpm1173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533597}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 2
\pages 188--194
\crossref{https://doi.org/10.1007/s10958-009-9719-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649111808}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1173
  • http://mi.mathnet.ru/eng/fpm/v14/i7/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:165
    Full text:62
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020